I just started venlafaxine two days ago. And I have felt drowsy the last two days. But I also felt drowsy the day before I started taking the new drug. So I am wondering... is this a side effect or am I just not sleeping well or maybe getting sick? In other words, is it possible that the drowsiness is related to the drug this soon, or no? Would taking it earlier help any? I have been taking it around 11pm, right before bed.
Hi, bora! Yes it could be the venlafaxine as tiredness is one of the more minor side effects... or it could just be co-incidence. How's that for a definitive answer??? If it is a side effect it should pass within just a few days to a week or two and you could try taking it earlier in the evening. It's important though to try to take the medication at about the time each day.
You may feel the beneficial effects earlier, but it can take 4~6 weeks to reach it's full potential so be patient. I used generic Effexor (venlafaxine) for years and found it to be very effective.
Best regards, Wildcat
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2010 • 4 answers
Posted 15 May 2013 • 2 answers
Posted 24 Oct 2014 • 2 answers
Posted 9 Dec 2015 • 1 answer
Posted 2 Feb 2017 • 3 answers